# SDR AALA20070094

- Difficulty date: January 15, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Part serial: P80267
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T1200/15JAN  AFTER TAKE OFF BLUE HAZE WAS REPORTED IN CABIN. RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  SMOKE DISSIPATED PRIOR TO LANDING.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  FOUND APU LEAKING OIL.  CHANGED APU AND ACCOMPLISHED PACK BURN AND CHANGED COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
